PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the extension of Whitney ultrajets, II

Volume 250 / 2020

Armin Rainer, Gerhard Schindl Studia Mathematica 250 (2020), 283-295 MSC: 26E10, 30D60, 46E10, 58C25. DOI: 10.4064/sm180903-12-11 Published online: 29 July 2019

Abstract

We characterize the validity of the Whitney extension theorem in the ultradifferentiable Roumieu setting with controlled loss of regularity. Specifically, we show that in the main Theorem 1.3 of [Studia Math. 245 (2019), 255–287] condition (1.3) can be dropped. Moreover, we clarify some questions that remained open there.

Authors

  • Armin RainerFakultät für Mathematik
    Universität Wien
    Oskar-Morgenstern-Platz 1
    A-1090 Wien, Austria
    e-mail
  • Gerhard SchindlDepartamento de Álgebra, Análisis Matemático,
    Geometría y Topología
    Facultad de Ciencias
    Universidad de Valladolid
    Paseo de Belén 7
    47011 Valladolid, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image